Joukowski and Green, Chebyshev and Julia
| Title | Joukowski and Green, Chebyshev and Julia |
| Publication Type | Journal Article |
| Year of Publication | 2021 |
| Authors | Kosek, M |
| Journal | Dolomites Research Notes on Approximation |
| Volume | 14 |
| Issue | 3 |
| Pagination | 59-65 |
| Date Published | 12/2021 |
| Publisher | Padova University Press |
| Place Published | Padova, IT |
| ISSN Number | 20356803 |
| Keywords | Chebyshev’s polynomials, Green’s function, Joukowski’s transformation, Julia’s sets |
| URL | https://drna.padovauniversitypress.it/2021/3/7 |
| DOI | 10.14658/pupj-drna-2021-3-7 |
Paper: